# SDR DXTA2025012002041

- Difficulty date: January 19, 2025
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 6,514 hours, 4,381 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 100
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

P/S COLD L AMBER CAS: L ON TAKE OFF WE PRESSED THE L/R AS PRESCIBED IN PROCEDURE. THE P/S COLD MESSAGE REMAINED. WE ABORTED THE TAKE OFF, THE SWITCH LIGHT IS NOT ILLUMINATING. CORRECTIVE ACTION: PERFORMED THE AIR DATA ANTI-ICING SYSTEM ADJUSTMENT/TEST. OPS CHECK GOOD. IAW CE 680A MM 30-30-00
